MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP231-01 - INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER, BACK CHECK VALVE, 2; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP231-01 - INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER, BACK CHECK VALVE, 2; ADMINISTRATION SET
Catalog Number 12003-000-0027-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Q core medical ltd (manufacturer) is submitting the report on behalf of icu medical.Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: administration set leakage of nivolumab.

Brand Name
AP231-01 - INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER, BACK CHECK VALVE, 2
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6889296
Report Number3010293992-2017-00147
Device Sequence Number13482121
Product Code FPA
UDI-Device Identifier17290109150519
UDI-Public17290109150519
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number12003-000-0027-00
Device Lot Number690055G
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1